# SDR QXEA0100263

- Difficulty date: March 5, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Aircraft: N484US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11234
- Aircraft time: 31,960 hours, 38,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Window Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX-TYPE 3 CRACK ON RIGHT HAND NR 2 WINDOW POST.  PERFORMED STOP DRILL REPAIR.  PERFORMED EDDIE CURRENT NDT.  NO FURTHER DEFECTS NOTED.  RII COMPLIED WITH.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
